# SDR 9506859759

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47287
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CRACKS IN THE AFT CARGO DOOR BEAM END FITTINGS NR 3 AFT AND NR 4 FORWARD AND AFT.  REPLACED FITTINGS PER SRM 51-30-2.
